`a`
Related Articles
1

Structured populations with diffusion and Feller conditions

Mathematical Biosciences and Engineering  Volume 13, Issue 2, Pages : 261 - 279, 2015

Agnieszka Bartłomiejczyk - (email), Henryk Leszczyński - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic profiles for a strongly damped plate equation with lower order perturbation

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1759 - 1780, 2015

Ryo Ikehata - (email), Marina Soga - (email)

 Abstract       References       Full Text      Related Articles

3

Effect of anisotropies on the magnetization dynamics

Networks and Heterogeneous Media  Volume 10, Issue 1, Pages : 209 - 221, 2015

Laura M. Pérez - (email), Jean Bragard - (email), Hector Mancini - (email), Jason A. C. Gallas - (email), Ana M. Cabanas - (email), Omar J. Suarez - (email), David Laroze - (email)

 Abstract       References       Full Text      Related Articles

4

Continuous averaging proof of the Nekhoroshev theorem

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3827 - 3855, 2015

Jinxin Xue - (email)

 Abstract       References       Full Text      Related Articles

5

Robustly invariant sets in fiber contracting bundle flows

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 255 - 267, 2013

Oliver Butterley - (email), Carlangelo Liverani - (email)

 Abstract       References       Full Text      Related Articles

6

Analytical regularizing effect for the radial and spatially homogeneous Boltzmann equation

Kinetic and Related Models  Volume 6, Issue 2, Pages : 407 - 427, 2013

Léo Glangetas - (email), Mohamed Najeme - (email)

 Abstract       References       Full Text      Related Articles

7

The rate of attraction of super-critical waves in a Fisher-KPP type model with shear flow

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2445 - 2472, 2012

Patrick Martinez - (email), Jean-Michel Roquejoffre - (email)

 Abstract       References       Full Text      Related Articles

8

Gevrey regularizing effect of the Cauchy problem for non-cutoff homogeneous Kac's equation

Kinetic and Related Models  Volume 2, Issue 4, Pages : 647 - 666, 2009

Nadia Lekrine - (email), Chao-Jiang Xu - (email)

 Abstract       Full Text      Related Articles

9

Resonances and balls in obstacle scattering with Neumann boundary conditions

Inverse Problems and Imaging  Volume 2, Issue 3, Pages : 335 - 340, 2008

T. J. Christiansen - (email)

 Abstract       References       Full Text      Related Articles

10

A mathematical review of the analysis of the betaplane model and equatorial waves

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 3, Pages : 461 - 480, 2008

Isabelle Gallagher - (email)

 Abstract       Full Text      Related Articles

11

A remark on inverse problems for resonances

Inverse Problems and Imaging  Volume 1, Issue 1, Pages : 225 - 227, 2007

Maciej Zworski - (email)

 Abstract       Full Text      Related Articles

12

Prequantum chaos: Resonances of the prequantum cat map

Journal of Modern Dynamics  Volume 1, Issue 2, Pages : 255 - 285, 2007

Frédéric Faure - (email)

 Abstract       Full Text      Related Articles

13

Smooth Anosov flows: Correlation spectra and stability

Journal of Modern Dynamics  Volume 1, Issue 2, Pages : 301 - 322, 2007

Oliver Butterley - (email), Carlangelo Liverani - (email)

 Abstract       Full Text      Related Articles

14

The behavior of the solution for a mathematical model for analysis of the cell cycle

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 779 - 792, 2006

Yu-Hsien Chang - (email), Guo-Chin Jau - (email)

 Abstract       Full Text      Related Articles

15

A Nekhoroshev theorem for some infinite--dimensional systems

Communications on Pure and Applied Analysis  Volume 5, Issue 1, Pages : 125 - 146, 2005

Paolo Perfetti - (email)

 Abstract       Full Text      Related Articles

16

Rate of convergence for correctors in almost periodic homogenization

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 503 - 514, 2005

Andriy Bondarenko - (email), Guy Bouchitté - (email), Luísa Mascarenhas - (email), Rajesh Mahadevan - (email)

 Abstract       Full Text      Related Articles

17

Eigenvalues and resonances using the Evans function

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 857 - 869, 2004

Todd Kapitula - (email), Björn Sandstede - (email)

 Abstract       Full Text      Related Articles

18

On quantum limits on flat tori

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 80 - 86,

 Abstract       Full Text      Related Articles

19

The Ehrhart polynomial of a lattice n -simplex

Electronic Research Announcements of the AMS  Volume 2, Issue 0, Pages : 1 - 6,

 Abstract       Full Text      Related Articles